MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s0022215100122170

Медицинская библиотека · The Journal of laryngology and otology · 1993

Penicillamine-induced changes in elastic tissue of the upper respiratory tract.

Manohar M B, Boldy D A, Bryan R L, Pearman K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a patient who developed upper respiratory tract symptoms following long-term treatment of Wilson's disease with penicillamine. These symptoms were attributed to areas of pharyngeal thickening and were treated with a laser. Histological examination of the lesions showed proliferations of abnormal elastic fibres similar to those previously described at other sites, especially the skin, in patients receiving penicillamine. This drug impairs the maturation and reduces the stability of elastic fibres and although elastic tissue throughout the body is affected, we are aware of no previous reports of penicillamine-induced changes presenting with upper respiratory tract symptoms.

Для цитирования: Manohar M B, Boldy D A, Bryan R L, Pearman K. Penicillamine-induced changes in elastic tissue of the upper respiratory tract.. The Journal of laryngology and otology. 1993. DOI: 10.1017/s0022215100122170.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.